# SDR CA070205002

- Difficulty date: February 3, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,344 hours
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 0861HB
- Part serial: 224
- Condition: Failed
- Location: Aoa
- Part time: 1,428 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OUT STALL FAIL CAUTION MESSAGE ILLUMINATED. CREW UNABLE TO RESET DURING FLIGHT. CREW ELECTED TO LAND AT ENROUTE MAINTENANCE BASE. MAINTENANCE REPLACED RT AOA VANE, FUNCTION CHECKED AND AIRCRAFT RETURNED TO SERVICE (TC NR 20070205002)
